# SDR 2005FA0000358

- Difficulty date: March 7, 2005
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N8833Y
- Make and model: Piper PA-30
- Aircraft serial: 301991
- Engine: Lyc IO320C1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: AEL18840
- Condition: Broken
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING OUT OF 4,000 FT, RT ENGINE (2-23-05) SHUTTERED AND BEGAN VIBRATING EXCESSIVELY.  RETURNED TO AIRPORT.  INSPECTION REVEALED THE CAMSHAFT HAD BROKEN COMPLETELY INTO 2 PIECES, ENGINE REMOVED AND SENT TO REPAIR FACILITY FOR FURTHER EVALUATION.  ENGINE TT SINCE O/H 100 HOURS.  AUTHORISED RELEASE FORM SHOWED NEW PART RELEASED ON APRIL 25, 2002. (K)
